# SDR VNAA2024111911101

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 22,713 hours, 20,256 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Drain
- Condition: Overflow
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FIRE SMELL OBSERVED IN GALLEY IN FLIGHT. CREW COMMUNICATION WAS ESTABLISHED, AND NO SMELL WAS OBSERVED IN THE FLIGHT DECK OR BY PASSENGERS IN THE CABIN. NOTE: NO FIRE OR SMOKE PRESENT. / TROUBLESHOT SMELL OBSERVED IN GALLEY IN FLIGHT. TAXIED AIRCRAFT TO SEE IF FAULT WOULD REPLICATE. COULD NOT DUPLICATE ELECTRICAL FIRE SMELL, BUT DID SMELL MUSTY TRASH THROUGHOUT COCKPIT AND GALLEY. A SUSPECT TRASH BAG RIPPED IN GALLEY AND OVERWHELMED GALLEY DRAINAGE. FOUND 2 GALLEY DRAINS BEHIND FO SEAT COMPLETELY CLOGGED AND MISSING SEALANT ON ITS DRAIN TRAY IN MAIN AVIONICS BAY. CLEAN GALLEY AND MAIN AVIONICS BAY. REPLACED DAMAGED SEALANT IAW CRJ 900 SRM 51-23-00-001-001-A01. UNCLOGGED 2 GALLEY DRAINS BEHIND FO IAW TO 12-079-001-17 REV N. LEAK CHECK GOOD.
